Biomedical Imaging GroupSTI
English only   BIG > Publications > Besov Spaces

 Home Page
 News & Events
 Tutorials and Reviews
 Download Algorithms

 All BibTeX References

Multidimensional Lévy White Noise in Weighted Besov Spaces

J. Fageot, A. Fallah, M. Unser

Stochastic Processes and Their Applications, vol. 127, no. 5, pp. 1599-1621, May 2017.

In this paper, we study the Besov regularity of a general d-dimensional Lévy white noise. More precisely, we describe new sample paths properties of a given noise in terms of weighted Besov spaces. In particular, we characterize the smoothness and integrability properties of the noise using the indices introduced by Blumenthal, Getoor, and Pruitt. Our techniques rely on wavelet methods and generalized moments estimates for Lévy noises.

AUTHOR="Fageot, J. and Fallah, A. and Unser, M.",
TITLE="Multidimensional {L}{\'{e}}vy White Noise in Weighted {B}esov
JOURNAL="Stochastic Processes and Their Applications",

© 2017 Elsevier. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from Elsevier.
This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.